×

zbMATH — the first resource for mathematics

Some results concerning L\(^p(\mu)\)-spaces. (English) Zbl 0265.46032

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Banach, S, Théorie des opérations linéaires, Monografje matematyczne, (1932), Warsaw · JFM 58.0420.01
[2] Burkholder, D.L; Gundy, R.F, Extrapolation and interpolation of quasilinear operators on martingales, Acta math., 124, 249-304, (1970) · Zbl 0223.60021
[3] Enflo, P, On the nonexistence of uniform homeomorphisms between L_p-spaces, Ark. mat., 11, 103-105, (1969) · Zbl 0196.14002
[4] James, R.C, Uniformly non-square Banach spaces, Ann. of math., 80, 542-550, (1964) · Zbl 0132.08902
[5] Kadec, M.I; Pelczynski, A, Bases, lacunary sequences, and complemented subspaces in the spaces Lp, Studia math., 21, 161-176, (1962) · Zbl 0102.32202
[6] Kwapien, S, On a theorem of L. Schwartz and its applications to absolutely summing operators, Studia math., 38, 193-201, (1970) · Zbl 0211.43505
[7] Maharam, D, On homogeneous measure algebras, (), 108-111 · Zbl 0063.03723
[8] Paley, R.E.A.C, A remarkable series of orthogonal functions. I, (), 241-264 · Zbl 0005.24806
[9] Pelczynski, A, On the impossibility of imbedding the space L in certain Banach spaces, (), 199-203 · Zbl 0099.09501
[10] \scA. Pelczynski and H. P. Rosenthal, Localization techniques in Lp spaces, in preparation. · Zbl 0297.46023
[11] Rosenthal, H.P, On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(μ) to lr(ν), J. functional analysis, 2, 176-214, (1969) · Zbl 0185.20303
[12] Rosenthal, H.P, On injective Banach spaces and the spaces L∞(μ) for measures μ, Acta. math., 124, 205-248, (1970) · Zbl 0207.42803
[13] Rosenthal, H.P, On relatively disjoint families of measures, with some applications to Banach space theory, Studia math., 37, 13-36, (1970) · Zbl 0227.46027
[14] Rosenthal, H.P, On the subspaces of Lp(p > 2) spanned by sequences of independent random variables, Israel J. math., 8, 273-303, (1970) · Zbl 0213.19303
[15] Rosenthal, H.P, On the span in Lp of sequences of independent random variables (II), (), 149-167
[16] Rosenthal, H.P, On subspaces of Lp, Ann. of math., 97, 344-373, (1973) · Zbl 0253.46049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.